# SDR 0102555524

- Difficulty date: July 22, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 727251
- Aircraft serial: 23618
- Aircraft time: 48,166 hours, 20,451 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 285N001137MODA
- Part serial: 95
- Location: Equipment Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ON FLAP RETRACTION AFTER TAKEOFF, FLAP MOVEMENT STOPPED BETWEEN FLAPS 1 AND FLAPS UP AND A "LEADING EDGE ASYMMETRY" EICAS MESSAGE WAS DISPLAYED. SYSTEM THEN TRIGGERED A "FLAP ISOLATION VALVE" STATUS MESSAGE. COMPLIED WITH COM PROCEDURS AND RECEIVED A "LEADING EDGE DISAGREE" MESSAGE AFTER SELECTING ALTERNATE FLAP SYSTEM. FLIGHT DECLARED AN EMERGENCY, RETURNED TO LAX, AND LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED THE FLAP SLAT ELECTRONICS UNIT. SYSTEM OPERATIONAL TESTS WERE SATISFACTORY.
